MAUDE Adverse Event Report: CLEERLY INC CLEERLY LABS; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL

CLEERLY INC CLEERLY LABS; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Model Number V2.0
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is being submitted in an abundance of caution due to the difference between the degree of stenosis identified in the cleerly analysis and the angiography reports performed 3 months later.Cleerly's internal team reanalyzed the initial cleerly results and confirmed the findings of moderate (cad-rads 2) stenoses in both the rca and lad.Nonetheless, it remains unknown whether the ccta/cleerly underreported the severity of the stenoses or if the patient's disease progressed in the 3 months between the ccta/cleerly and the invasive angiogram.This event is being submitted because the lack of initial treatment may have been the result of an unconfirmed inaccuracy of the cleerly results which may have contributed to this event.Cleerly will supplement this mdr if additional information becomes available.
 
Event or Problem Description
A 59 year old underwent ccta and cleerly analysis demonstrating 3-vessel coronary artery disease (cad) including stage 2 (moderate) plaque burden (253 mm3 and 13.7% percent atheroma volume) as well as three coronary artery disease - reporting and data system (cad-rads) grade 3 (moderate) stenoses including the right coronary artery (rca), the, proximal lad (plad) and the proximal circumflex (pcx). there were also 7 mild stenoses (1-49%) noted in the rca, left main, cx and om1. the patient's cardiologist recommended that she undergo coronary artery bypass (cabg) surgery for her 3-vessel cad but she refused and elected to try medical management. five months following the ccta and cleerly analysis, the patient developed acute chest pain and shortness of breath and was diagnosed with an acute inferior st-elevation mi (stemi) in the rca and was sent emergently to the cardiac catheterization lab. in the cath lab, multivessel cad with hemodynamic significance was demonstrated. in addition severe (cad-rads 4) stenoses were noted in the plad (80%), obtuse marginal (95%), mrca (80%), drca (90%) and right posterior descending coronary artery (70%).

Brand Name
CLEERLY LABS
Common Device Name
SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Manufacturer (Section D)
CLEERLY INC
1099 18th street
suite 2860
denver CO 80202
Manufacturer (Section G)
CLEERLY, INC.
1099 18th street
suite 2860
denver CO 80202
Manufacturer Contact
kristen dejeu
1099 18th street
suite 2860
denver, CO 80202
6463624255
MDR Report Key19946009
Report Number3017167291-2024-00001
Device Sequence Number15255909
Product Code LLZ
UDI-Device Identifier00860001924114
UDI-Public00860001924114
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV2.0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age59 YR
Patient SexFemale